BACKGROUND: Adverse gastrointestinal (GI) events are complications in aspirin and prednisolone cotherapy. The prevalence of adverse GI events would be expected to be increased with cotherapy due to the overlapping toxicities of the 2 drugs. However, there is a dearth of literature investigating how often this interaction causes clinically important adverse GI events. OBJECTIVES: This retrospective study aimed to determine the prevalence of adverse GI events associated with the coadministration of aspirin and prednisolone. The use of gastroprotectant agents was also studied. METHODS: The medical records of patients with cancer prescribed aspirin and prednisolone therapy between January 2007 and June 2011 were analyzed. The duration of aspirin-prednisolone overlap, prevalence of adverse GI events, and details on the concurrent use of other medications were evaluated. RESULTS: The study included data from 142 patients (male, 64.8%; mean [SD] age, 67.4 [11.0] years). A total of 78.9% of the patients were on some form of gastroprotectant, the most common class of which was proton pump inhibitors. The prevalence of adverse GI events was 4.2% (6 patients). Four patients had presented with GI symptoms (abdominal pain, diarrhea, dysphagia, and vomiting); 3 patients had signs of GI injury (duodenal ulcers, iron deficiency anemia, and a Mallory-Weiss tear). The Naranjo algorithm classified 5 patients experienced possible adverse drug reactions (ADRs), and 1 as a probable ADR. CONCLUSION: Our study found that the prevalence of adverse GI events was low and managed to establish a weak association between the occurrence of events and the coadministration of aspirin and prednisolone. This finding, together with the concurrent prescription of gastroprotectants, suggests that the clinical impact of the aspirin and prednisolone DDI is minimal.